# SDR AALA202101299019

- Difficulty date: January 28, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 65,188 hours, 24,673 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: HTE1900012
- Part serial: M366GB1200
- Condition: Fault Message
- Location: Zone 100 - Fuse
- Part time: 65,188 hours, 24,673 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  NR 2 ACTUATOR PUMP "FAULT FAILURE MESSAGE" ON OVERHEAD PANEL.  REMOVED AND REPLACED FUEL VALVE ACTUATOR, PER AMM 28-28-53.
